# SDR COOSDR030077

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630174
- Part serial: BN395
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, INBOARD FORE FLAP PN 65-21630-174 SN BN395, LOWER SKIN DELAMINATED.
